# SDR AALA202211302752

- Difficulty date: November 23, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 37,353 hours, 15,423 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Sticking
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE AND LOCK.    ADJUSTED LEFT AFT LAVATORY DOOR HINGE PER AMM 25-40-14.
